# SDR DALA2015041902820

- Difficulty date: April 18, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 63,129 hours, 45,470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONG 6 LT STA Y=1437 AT AFT ACC COMPARTMENT.  LONGERON 6 LT STA Y=1437 AT AFT WAS REPAIRED IAW SRM 53-02, FIG 18. LP 1910319.
